# SDR WX0A2022081274201

- Difficulty date: August 10, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N292NV
- Make and model: Airbus A320-214
- Aircraft serial: 4891
- Aircraft time: 29,288 hours, 17,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGANCY LIGHT COVER IS BROKEN / R&R L1 DOOR EMERGENCY LEN COVER IAW AMM 33-51-06 OPS CHKS GOOD"
